BibTeX record journals/dam/FengWL99

download as .bib file

@article{DBLP:journals/dam/FengWL99,
  author    = {Feng Tian and
               Bing Wei and
               Lei Zhang},
  title     = {Hamiltonicity in 3-domination-critical Graphs with alpha = delta +
               2},
  journal   = {Discrete Applied Mathematics},
  volume    = {92},
  number    = {1},
  pages     = {57--70},
  year      = {1999},
  url       = {http://dx.doi.org/10.1016/S0166-218X(98)00149-8},
  doi       = {10.1016/S0166-218X(98)00149-8},
  timestamp = {Tue, 09 Jul 2013 20:46:37 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dam/FengWL99},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}